# SDR AALA20130821003

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,090 hours, 14,810 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD   CREW REPORTED LE SLAT DISAGREE INDICATION IN FLIGHT.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NR 3 SLAT SENSOR AT FAULT.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
